# SDR QXEA2010020100069

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 20,403 hours, 20,977 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START OF NR 2 ENG GEAR DOOR NOSE  CYCLED OPEN THEN SHUT DURING START. INSPECTED NOSE GEAR DOORS AND NOSE WHEEL WELL AREA  NO DEFECTS NOTED STARTED NR 2 ENG GEAR DOORS REMAINED CLOSED. CYCLED INHIBIT SWITCH CYCLED GEAR DOORS.  OPS CHECKS GOOD NO DEFECTS NOTED.  COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
